Google Scholar: citations
Resolución numérica de problemas de control óptimo
Moreno, Carlos (Colegio Universitario de Vigo)

Date: 1980
Rights: Tots els drets reservats
Language: Castellà.
Document: article ; recerca ; publishedVersion
Published in: Publicacions de la Secció de Matemàtiques, V. 18 (1980) p. 109-120, ISSN 0210-2978

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsSeccioMatematiques/article/view/37225
DOI: 10.5565/PUBLMAT_18180_08


12 p, 189.3 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2009-10-16, last modified 2019-02-10



   Favorit i Compartir